# SDR SWAA085265

- Difficulty date: September 30, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 70,024 hours, 52,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6042221
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND R1 EMERGENCY EXIT DOOR LOWER LIGHT INOP.  RELAMPED LIGHT PER MM.
